# SDR COEA2011120606821

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,807 hours, 30,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53172208202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  FRAME 9 IS CORRODED ON THE FORWARD SIDE AT BL 0. (LENGTH 3", WIDTH 1.5", DEPTH .006").  REMOVED CORROSION, REMOVED AND REPLACED SPLICE WITH OEM PART IAW ATR SRM.
